# SDR SWAA2023041427035

- Difficulty date: April 13, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 58,143 hours, 34,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY OVER-DOOR EMERGENCY LIGHT EXIT SIGN INOP<[01] R&R BOTH BATTERY POWER SUPPLY M1672 AND BATTERY PACK PER AMM 33-51-06 OPS CK?D GOOD.
